# SDR ASAA1159401

- Difficulty date: April 5, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,777 hours, 4,630 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT "FMC DISAGREE" DISPLAYED.  ACCOMP CHECKLIST MESSAGE WENT AWAY PROCEEDED NORMALLY.
